Enigmatic pruritus in a kidney transplant patient.
Аннотация
Pruritus is a common problem following a kidney transplant and is usually attributable to new medications related to transplantation. We present an unusual case of pruritus that began several months after kidney transplantation. After changing several immunosuppressive medications, numerous clinical visits and consideration by the patient of stopping immunosuppression, scabies was diagnosed as the cause. Treatment with oral ivermectin and topical permethrin resulted in complete resolution of symptoms within 1 week. Transplant physicians should consider common causes of pruritus unrelated to transplantation; diagnostic skin lesions of scabies may be absent.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.